MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22515UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the lad.During a revascularization, 2 resolute onyx des were implanted in the rca, on the same day of the first revascularization, a second revascularization was performed and another 2 resolute onyx des were implanted, one in the rca and one in the 2nd rpl.Approximately 13 months post procedure, and 10 months post revascularizations, patient suffered nstemi in the rca.Event was treated with 2 resolute onyx des stents implanted in the rca.Shortly after procedure patient became short of breath, ekg showed stemi and was treated with another pci.Patient recovered.Sponsor assessed event is possibly related to device but not related to anti platelet medications.
 
Additional Manufacturer Narrative
Event also treated with medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: investigator assessed event is not related to device and anti platelet medication.Cec adjudicated mi event is a non q-wave mi of non target vessel 3rd udmi due to stent thrombosis in recently placed stent in rca.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9601908
Report Number9612164-2020-00294
Device Sequence Number2720938
Product Code NIQ
UDI-Device Identifier00643169556713
UDI-Public00643169556713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2020
Device Model NumberRONYX22515UX
Device Catalogue NumberRONYX22515UX
Device Lot Number0008956350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/23/2020
02/14/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date02/06/2020
02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age62 YR
Patient Weight101